BIT Numerical Mathematics

, Volume 28, Issue 1, pp 88–97

A fourth order method for a singular two-point boundary value problem

  • M. M. Chawla
  • R. Subramanian
  • H. L. Sathi
Part II Numerical Mathematics

DOI: 10.1007/BF01934697

Cite this article as:
Chawla, M.M., Subramanian, R. & Sathi, H.L. BIT (1988) 28: 88. doi:10.1007/BF01934697

Abstract

Recently, Chawla et al. described a second order finite difference method for the class of singular two-point boundary value problems:
$$y'' + (\alpha /x)y' + f(x,y) = 0, 0< x< 1, y'(0) = 0, y(1) = A, \alpha \geqslant 1.$$
No higher order finite difference method has been given so far. In the present paper we give a fourth order finite difference method for all α ≥ 1.

AMS Categories

65L10 

Copyright information

© BIT Foundations 1988

Authors and Affiliations

  • M. M. Chawla
    • 1
  • R. Subramanian
    • 1
  • H. L. Sathi
    • 2
  1. 1.Department of MathematicsIndian Institute of TechnologyNew DelhiIndia
  2. 2.Department of Computer Science TechnologyUniversity of Southern ColoradoPuebloU.S.A.

Personalised recommendations